Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

Sunshine87
Member

Reged: 09/29/12
Posts: 20
uncontrollable
      09/30/12 07:13 AM

Hi Im Sunshine and i just found out my brother has been HIV for about 6yrs now. He has just started on his MEDS and every night he has uncontrollable hiccups followed by nauasua and thoughout the day. ALSO.... he is NOT eating everything comes up I NEED YOUR HELP what can we do his is becoming more and more depressed also diarrhea 3 or more times a day ?

Edited by Sunshine87 (09/30/12 07:17 AM)

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* uncontrollable Sunshine87 09/30/12 07:13 AM
. * Re: uncontrollable riverprincessModerator   09/30/12 12:07 PM
. * Re: uncontrollable Pos_in_Thailand   10/08/12 11:27 AM

What's New at TheBody.com

Additional Information
1 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 1120

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3